# SDR CALA2017111704135

- Difficulty date: November 17, 2017
- Submitted: November 18, 2017
- Operation: Air carrier
- Aircraft: N595UA
- Make and model: Boeing 757222
- Aircraft serial: 28748
- Aircraft time: 72,926 hours, 19,196 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

GREEN EMERGENCY EXIT INDICATOR LIGHT INOPERATIVE AT 20A, FOUND THE INVERTER FAILED (M10950).  REPLACED THE INVERTER AND OPS CHECKED GOOD.
